# SDR REXA2022120102657

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301
- Condition: Corroded
- Location: Bs 1000-1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT RBL 9 HAS MULTIPLE SPOTS OF CORROSION FROM FS 1000 TO FS 1088.  REPAIRED FLOOR SUPPORT AT RBL 9 BETWEEN FS 1000.00 AND FS 1088.00 IAW  REO 690-53-61-1151.
